Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
A Third-Order Upwind Compact Scheme on Curvilinear Meshes for the Incompressible Navier-Stokes Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2009, 卷号: 5, 期号: 2-4, 页码: 712-729
Authors:  Shah, Abdullah;  Guo, Hong;  Yuan, Li
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Upwind compact difference  flux difference splitting  incompressible Navier-Stokes equations  artificial compressibility  lid-driven cavity flow